# SDR DALA2025010600126

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 16,470 hours, 1,919 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 ROW 41AB EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND MALE SIDE OF CONNECTOR BROKEN FOR ROW 41AB. REMOVED AND REPLACED MALE SIDE OF CONNECTOR AT ROW 41 AB IAW A330 ESPM 20-44. OPS CHECKS GOOD. (6949919)
